Localized Dyskeratotic Plaque With Milia Associated With Sorafenib

June 2009 | Volume 8 | Issue 6 | Case Report | 573 | Copyright © 2009

Jeaneen A. Chappell MD, Nicole M. Burkemper MD, Natalie Semchyshyn MD

Abstract

Sorafenib, a multitargeted kinase inhibitor used for the treatment of unresectable hepatocellular carcinoma and advanced renal cell carcinomas, received FDA approval in 2005. Since its introduction to the market, there have been various dermatologic side effects reported in the literature, the most well known being hand-foot skin reaction. This article presents a case of an atypical localized cutaneous eruption with an unusual course and protracted resolution time associated with sorafenib therapy.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles